# SDR ASAA1199035

- Difficulty date: February 16, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 29,119 hours, 11,343 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541012
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AT FORWARD END AND AFT ATTACH POINT LOCATIONS BS 312 328 WL 208 RBL 30.5.  REMOVED CRACKED INTERCOSTAL AND REPLACED WITH NEW PART IAW B737 900 SRM 51 40 02 AND 53 10 51.
